# SDR SWAA2024121770121

- Difficulty date: November 20, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 44,575 hours, 27,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR AND AFT SERVICE DOOR LINER ASSIST HANDLES ARE LOOSE.<[01] TIGHTENED AFT ENTRY DOOR AND AFT SERVICE DOOR LINER ASSIST HANDLES IAW AMM 25-21-31-420-801 STEPS 3.(6);[02] VERIFIED CORRECTIVE ACTION ITEM 1.
